# SDR ASAA2019021428194

- Difficulty date: February 14, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 27,547 hours, 7,942 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL ZONE TEMP OFF LIGHT ON. GOES OUT WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED A/C TEMP CONTROLLER BITE CHECK PER CONTROLLER PLACARD, ONE FAULT, NR 2 TEMP CONTROLLER FLT DECK TRIM VLV. RAN CONTROLLER BITE & RESET, NO FAULTS NOTED. RAN NR 2 CONTROLLER BITE 2 MORE TIMES, NO FAULTS NOTED. NO HISTORY LAST 30 DAYS.
